Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Irregular periods. Tried allopathy, homoeopathy, ayurvedic medication, irregularity still occurs. Treatment?

i have been suffering from irregular periods from past two years.. have consulted an alopath doctor but the problem continued after 3 months of treatment then i switched to homeopath and didn t found any results. now going on with ayurvedic treatment things are going fine but sometimes irregularity happens.. may i know the reason and cure for this
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Ankita,
Thank you for writing in,
Irregular periods can be due to many reasons.
Some may be physiological like in the early years of menarche or in the last years just before menopause.
It can also be due to pathological causes like PCOD, thyroid disorders, hormonal imbalances.
You need to get a thorough gynaecological evaluation to find out the cause behind it and treat the cause to correct it.
Kindly visit your gynaecologist and get it diagnosed and take appropriate treatment.
Thank you
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor